If you don't have glaucoma at the time of cataract surgery, you should not need these medicines.
After cataract surgery, common medications are a steroid and an antibiotic, often an NSAID as well, but not antiglaucoma medications unless a patient had already been using it for pre-existing glaucoma.
The above is correct. Glaucoma medication are not part of a standard cataract operation. Their are some exceptions such has high intraocular pressure immediately after surgery. This might occur from incomplete remove of visco-elastics from the eye or a complicated operation.
In any case the change of eye color occurs in less than 1 % of people and only after years on the medication. So you will not have the problem. Just FYI blue, grey, green and dark brown eyes are not affected. The potential occurs in hazel eyes where there is some brown and a lighter color light blue or green. Over years the brown can become more prominent so that they look brown rather than hazel. Very very rare.
thank you for your response. I do have a high reading in the eye in question altho technically I do not have glaucoma so Dr wants to prevent it going higher with inflammation. Thanks for reassuring me about the Lumigan, would the Timolol be ok to use instead just to relieve my stress about it?
Only your surgeon can answer that question. Beta blockers can cause problems in people with asthma, slow pulse rates or history of beta blocker intolerance